본문 바로가기
KERD
논문KCI 등재

The extendibility of Diophantine pairs with property $D(-1)$

1

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

A set $\{a_1, a_2, \cdots, a_m\}$ of $m$ distinct positive integers is called a $D(-1)$-$m$-tuple if the product of any distinct two elements in the set decreased by one is a perfect square. In this paper, we find a solution of Pellian equations which is constructed by $D(-1)$-triples and using this result, we prove the extendibility of $D(-1)$-pair with some conditions.

Abstract

A set $\{a_1, a_2, \cdots, a_m\}$ of $m$ distinct positive integers is called a $D(-1)$-$m$-tuple if the product of any distinct two elements in the set decreased by one is a perfect square. In this paper, we find a solution of Pellian equations which is constructed by $D(-1)$-triples and using this result, we prove the extendibility of $D(-1)$-pair with some conditions.

참고문헌 (13)

  1. A. Baker, "Logarithmic forms and group varieties", J. Reine Angew. Math, 442, pp.19~62 (1993)
  2. E. Brown, "Sets in which xy + k is always a square", Math. Comp, 45, pp.613~620 (1985)
  3. L. E. Dickson, "History of the Theory of Numbers Vol.2" (1966), Chelsea
  4. A. Dujella, "Complete solution of a family of simultaneous Pellian equations", Acta Math. Inform. Univ. Ostraviensis, 6(1), pp.59~67 (1998)
  5. A. Dujella, "A parametric family of elliptic curves", Acta Arith, 94(1), pp.87~101 (2000)
  6. A. Dujella, "Effective solution of the D(-1)-quadurple conjecture", Acta Arith, 128(4), pp.319~338 (2007)
  7. A. Dujella, "Complete solution of a problem of Diophantus and Euler", J. London Math. Soc, 71(2), pp.33~52 (2005)
  8. A. Filipin, "The relative upper bound for the third element in a D(-1)-quadruple", Math. Commun, 17(1), pp.13~19 (2012)
  9. Y. Fujita, "The extensibility of Diophantine pair fk-1; k+1g", J. Number Theory, 128(2), pp.323~353 (2008)
  10. Y. Fujita, "The Hoggatt-Bergum conjecture on D(-1)-triples fF2k+1; F2k+3; F2k+5g and integer points on the attached elliptic curves", Rocky Mountain J. Math, 39(6), pp.1907~1932 (2009)
  11. B. He, "On the D(-1)-triple f1; k2 + 1; k2 + 2k + 2g and its unique D(1)-extension", J. Number Theory, 131, pp.120~137 (2011)
  12. B. He, "There is no Diophantine quintuple, Trans", Amer. Math. Soc, 371, pp.6665~6709 (2019)
  13. K. S. Kedlaya, "Solving constrained Pell equations", Math. Comp, 67, pp.833~842 (1998)

관련 논문AI추천

이 간행물의 다른 논문 (16건)